# SDR SWAA2023080977905

- Difficulty date: July 12, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON INNER FUSELAGE SKIN AT FWD CABIN BS277+5; 3'OB OF S-2L LBL10.<[01] UPDATED MEASUREMENT TABLE. VERIFIED SRM 53-00-01-2R-38 IS APPLICABLE TO REPAIR SMALL DAMAGE IN FUSELAGE SKIN. DRILLED OUT DAMAGE TO A .125 DIAMETER PER SRM 53-00-01-2R-38 PARA. 4C2;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUEST NDI TO HFEC HOLE PROBE INSPECT TO ENSURE A CRACK FREE CONDITION.;[04] ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] UPDATED MEASUREMENT TABLE. OVERSIZED FASTENER HOLE TO .1875 AND APPLIED CHEMICAL CONVERSION COATING PER SRM 53-00-01-2R-38 PARA. 4E4.;[06] VERIFIED CORRECTIVE ACTION 5;[07] INSTALLED FASTENER PER SRM 53-00-01-2R-38 PARA. 4E(5C);[08] VERIFIED CORRECTIVE ACTIONS STEP 7.;[09] COMPLETE
